# SDR AALA20111103TUL02

- Difficulty date: November 3, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 35,404 hours, 16,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 SEAT TRACK GOUGES IN RADIUS OF OUTBOARD LOWER FLANGE STATIONS 1174 TO 1212.  ACCOMPLISHED SPLICE REPAIR PER SRM 53-05-00 FIGURE 4F.
